On uniqueness questions in the theory of viscous flow

John G. Heywood Oregon State University, Cornvallis, Oregon, USA

TBD mathscidoc:1701.331490

Acta Mathematica, 136, (1), 61-102, 1975.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ]
@inproceedings{john1975on,
  title={On uniqueness questions in the theory of viscous flow},
  author={John G. Heywood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238486600199},
  booktitle={Acta Mathematica},
  volume={136},
  number={1},
  pages={61-102},
  year={1975},
}
John G. Heywood. On uniqueness questions in the theory of viscous flow. 1975. Vol. 136. In Acta Mathematica. pp.61-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238486600199.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved